# SDR REXA2022012700175

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 32,220 hours, 22,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 800A1C1E2L2N1W12
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTREMELY DIFFICULT TO OPEN ON ARRIVAL. HAD TO PUSH/PULL IT OPEN INSTEAD OF IT OPENING NORMALLY.	FOUND PAX DOOR RETRACTING UNCOMMANDED. REMOVED AND REPLACED PAX DOOR ASSIST SWITCH IAW ESPM 20-45-03. PERFORMED OPERATIONAL TEST OF POWER-ASSIST MOTOR IAW AMM 52-11-08. OPS TEST GOOD, NO DEFECTS NOTED AT THIS TIME.
